1. Bieberbach L. Analytische Fortzetzung. Springer-Verlag, Berlin, 1955. doi:10.1002/zamm19550350918
  2. Calys E.G. A note on the order and type of integral functions. Riv. Math. Univ. Parma (N.S.) 1964, 5, 133–137.
  3. Gal' Yu.M., Sheremeta M.M. On the growth of analytic fuctions in a half-plane given by Dirichlet series. Dokl. AN USSR, ser. A. 1978, 12, 1964–1067. (in Russian)
  4. Gal' Yu.M. On the growth of analytic fuctions given by Dirichlet series absolute convergent in a half-plane. Drohobych, 1980. Manuscript deposited at VINITI, 4080-80 Dep. (in Russian)
  5. Hadamard J. Théorème sur le séries entières. Acta Math. 1899, 22, 55–63. doi:10.1007/BF02417870
  6. Hadamard J. La série de Taylor et son prolongement analitique par Jaques Hadamard. Monatsh. Math. 1902, 13 (A44), 43–62. doi:10.1007/BF01703378
  7. Holovata O.M., Mulyava O.M., Sheremeta M.M. Pseudostarlike, pseudoconvex, and close-to-pseudoconvex Dirichlet series satisfying differential equations with exponential coefficients. J. Math. Sci. (N.Y.) 2020, 249 (3), 369–388. doi:10.1007/s10958-020-04948-1 (translation of Mat. Metody Fiz.-Mekh. Polya 2018, 61 (1), 57–70. (in Ukrainian))
  8. Kulyavetc' L.V., Mulyava O.M. On the growth of a class of entire Dirichlet series. Carpathian Math. Publ. 2014, 6 (2), 300–309. doi:10.15330/cmp.6.2.300-309 (in Ukrainian)
  9. Kulyavetc' L.V., Mulyava O.M. On the growth of a class of Dirichlet series absolutely convergent in half-plane. Carpathian Math. Publ. 2017, 9 (1), 63–71. doi:10.15330/cmp.9.1.63-71
  10. Leont'ev A.F. Series of exponents. Nauka, Moscow, 1976. (in Russian)
  11. Mulyava O.M. Convergence classes in the theory of Dirichlet series. Dopov. Nats. Akad. Nauk. Ukr. 1999, 3, 35–39. (in Ukrainian)
  12. Mulyava O.M., Sheremeta M.M. Compositions of Dirichlet series similar to the Hadamard compositions, and convergence classes. Mat. Stud. 2019, 51 (1), 25–34. doi:10.15330/ms.51.1.25-34
  13. Mulyava O.M. On convergence classes of Dirichlet series. Ukr. Math. J. 1999, 51 (1), 1485–1494. (in Ukrainian)
  14. Sheremeta M.M. Entire Dirichlet series. ISDO 1993. (in Ukrainian).
  15. Sheremeta M.M. On two classes of positive functions and belonging to them of main characteristics of entire functions. Mat. Stud. 2003, 19 (1), 75–82.
  16. Sheremeta M.M. Pseudostarlike and pseudoconvex Dirichlet series of the order \(\alpha\) and the type \(\beta\). Mat. Stud. 2020, 54 (1), 23–31. doi:10.15330/ms.54.1.23-31
  17. Sheremeta M.M. Geometric properties of analytic solutions of differential equations. Publ. I.E. Chyzhykov, Lviv, 2019.